# SDR A6WA201745474

- Difficulty date: December 8, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 34,784 hours, 34,433 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3774   FOLLOWING GEAR RETRACTION AFTER TAKE OFF RECEIVED GEAR DISAGREE WARNING MESSAGE. NOSE GEAR DID NOT RETRACT, MESSAGE APPEARED AFTER 6 SECONDS, ALSO RECEIVED NOSE DOOR WARNING. NO LANDING GEAR LEVEL MOVEMENT FOR APPROX. 4-5 MIN, MANUAL RELEASE USED. NO ICING TURBULENCE OR EXCESSIVE MOVEMENTS. HYD TEMPS PRESSURE AND QTY NORMAL. HYD PUMP IN AUTO. EMERGENCY DECLARED. OCCURRED AT 170 KNOTS AND NO HARD LANDING, LANDED AT 46,000 LBS.   R&R SENSOR BRACKET PER CMM 32-20-04 READJUST SENSOR GAP PER AMM 32-61-05. PERFORMED GEAR OPS CHECK, OPS CHECK GOOD.
